Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Why do I have severe neck and head pain post chemotherapy ?

I have had severe neck/ head pain (only on one side) for about a week now. I am in my 8th round of chemo and have experienced the normal neck pain quite a bit but this time it is extreme pain and only goes away with taking Acetametaphin every 3 hours. Once it wears off I m in extreme pain again. My stomach is hurting and I don t want to take more but I have not had a choice. It is 2:00 a.m. and I am desperate for not only a suggestion but am getting scared that it may be more than just bone pain from the chemo. It s been 10 days since I had infusion (Fluro...) Dana
Asked On : Sun, 3 Jul 2011
Answers:  1 Views:  303
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response

Hi Dana
Welcome to HealthcareMagic.
It is not advisable to take Acetaminaophen so frequently.If you need pain relief you can try Aceclofenac with your Doctor`s advice.As of now , you can try a hot pack to relieve your pain.Acetaminophen should not be taken more than 4 in a day.
If you need more information feel free to mail me.
Take care
Answered: Sun, 3 Jul 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor